# SDR SIMA201028503

- Difficulty date: October 10, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 25,074 hours, 23,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525673005
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND FRAME 65 ON THE RIGHT TOOL DAMAGE BEYOND LIMITS OF THE SRM.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH REPAIR OF Z-FRAME 65 RIGHT IAW EO EM-53MR-1673.  AIRCRAFT RETURNED TO SERVICE.
